Determining the Coefficients in the Right Side of the System of Elliptic Equations

A. Ya. Akhundov, B. R. Selimkhanov


The goal of the paper is to study well-posedness of an inverse problem on determinations unknown coefficients in the right side of the system of elliptic equations of reaction-diffusion type. The inverse problem is considered in a bounded domain in the case of the Dirichlet boundary condition and with integral additional information. The ought-for coefficients dont depend on space variable.

a theorem on the uniqueness of the solution of the considered inverse problem is proved, and an estimation characterizing "conditional" stability of the solution is obtained.    


inverse problem, system of elliptic equations, uniqueness, "conditional" stability

Full Text:



Ladyzhenskaya O.A., Uraltseva N.I. Linear and quasilinear equations of elliptic type. M,1973, 576p.

Akhundov A.Y. Some inverse problems for strong parabolic systems. //Ukraine math. Journal, 2006, v.58, №1, p.114-123.

A.Ya.Akhundov, B.R.Selimkhanov Determination of the coefficient in an elliptic equation. Journal of Qafqaz University, 2015, vol.3, N2, p.140-144.

A.A.Samarskiy, P.N.Vabishevich. Numerical methods for solving inverse problems of mathematical physics. M,2003, 480p.

V.V.Soloviev Inverse problems of definition of the source for Poisson equation on a plane. Zh.VM and MF, 2004, vol.44, N5, p.862-871.


  • There are currently no refbacks.

free counters